Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.
I tried 3mg of slow-release melatonin, then 6, then 9. No difference. Should I keep going?
I guess it's more like half if you think about it. Only half is released instantly and the rest very slowly gets released to keep you asleep at night. So 9mg would be more like 4.5mg. Should I try 4 tablets tomorrow night? I've had trouble sleeping my entire life and also have ADHD and anxiety (not taking medication). I feel exactly the same even if I take melatonin- can't sleep until the sun is rising and falling shorter on sleep every day.
I started on a low dose and worked my way up. Still nothing. I really don't know what's wrong with my brain....
- ?Lv 51 month agoFavorite Answer
Anxiety manifest itself in different ways. One common effect is insomnia. Since you have both ADHD and anxiety, did you ever think that might be the reason of your insomnia? You are trying to treat the symptom, not the underlying cause. That is no good. You are not doing yourself a favor. Also, melatonin isn't going to help much if the underlying cause of your insomnia is anxiety. Talk to your physician and he can refer you to a specialist who will better assess and treat your conditions. Don't put it off!Source(s): I'm a doctor
- Daniel HLv 51 month ago
Not a big believer in melatonin. Why not talk to doctor about sleep issue? Or you could try an OTC sleep aid like benadryl.
also, anything going on that is causing the insomnia? too much caffeine? Too much tv/computer?
- Anonymous1 month ago
So perhaps stop the slow-release version. Taking more of something that doesn't work is not rational.